On a Nonlinear Optimal Investment Problem
Differencialʹnye uravneniâ, Tome 39 (2003) no. 11, pp. 1521-1526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_11_a9,
author = {M. S. Nikol'skii},
title = {On a {Nonlinear} {Optimal} {Investment} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {1521--1526},
year = {2003},
volume = {39},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_11_a9/}
}
M. S. Nikol'skii. On a Nonlinear Optimal Investment Problem. Differencialʹnye uravneniâ, Tome 39 (2003) no. 11, pp. 1521-1526. http://geodesic.mathdoc.fr/item/DE_2003_39_11_a9/